MAUDE Adverse Event Report: Biosense Webster Inc nGEN Pump; Cardiac ablation percutaneous catheter

Biosense Webster Inc nGEN Pump; Cardiac ablation percutaneous catheter
Catalog Number D139702
Medical Device Problem Codes Mechanical Jam (2983); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
nGEN Pump
Common Device Name
Cardiac ablation percutaneous catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster, Inc.
560 cottonwood drive
milpitas CA
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50873877
Report Number3013300026-2026-03132
Device Sequence Number21498119
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public10846835017472
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown